# SDR WRLA20090922243

- Difficulty date: September 22, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B15964291
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - AT LEFT WING FIXED T/E STRUCTURE WBL 249 THE OUTBOARD BEAM CRACKED AS RADIATION FROM THE FASTENER HOLE AREA.  REMOVED THE DAMAGE SUPPORT BEAM AT LT WING WBL 249 IAW 747-400 SRM 51-40-02 REV 73.  FABRICATED THE NEW PART IAW EI W2009P57B-118 REV 00.  INSTALLED THE NEW PART AT LT WING WBL 249 IAW 747-400 SRM 51-40-02 REV 73.
